# SDR 98ZZZM798

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING AIRCRAFT RECON, THE SEAT PALLET FLOOR TRACK LIGHTS AT 6-11 AND SEAT PALLET LIGHTS AT 8-4 WERE FOUND TO BE INOPERATIVE.  REPLACED RECEIVER ON 6-11 AND BATTERIES ON 6-11 AND 8-4, ALL LIGHTS OPERATED NORMALLY.  (M)
